# SDR FDEA201010093979

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 79,143 hours, 32,668 cycles
- Engine: Ge CF66D
- Engine time: 74,680 hours, 28,332 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: C, E

## Discrepancy

ON POWER UP FOR TAKEOFF HEARD 3 TO 4 LOUD THUMPS  FROM RIGHT SIDE OF ACFT. IMMEDIATELY REJECTED T/O  AT NO MORE THAN 15TO20 KNOTS. NO ABNORMAL ENGINE  INDICATIONS NOTED HOWEVER ANOTHER AIRCRAFT REPORTED  FLAMES SHOT OUT OF NR 3 ENGINE. CLEARED RWY AND  SECURED NR 3 ENGINE.
